Awful drug. They're seen as "safe" by doctors... because you can't OD easily like you can with barbiturates (very narrow window between an optimal and a dangerous dose). But the addiction potential and the WD are dangerous as hell. Doctors don't pay attention to that last point.
Such misery coming off them. Crying like a bitch, as if your parents and dog all died yesterday... every single morning. Overstimulation lurking around every corner that provokes palpitations and flop sweats. Your skin goes "on fire" when you're worried. For months and months and months. Maybe forever? You don't know if there's light at the end of the tunnel.
Such misery coming off them. Crying like a bitch, as if your parents and dog all died yesterday... every single morning. Overstimulation lurking around every corner that provokes palpitations and flop sweats. Your skin goes "on fire" when you're worried. For months and months and months. Maybe forever? You don't know if there's light at the end of the tunnel.